MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SI-LOK; SURGICAL DRILL GUIDE, REUSABLE

GLOBUS MEDICAL, INC. SI-LOK; SURGICAL DRILL GUIDE, REUSABLE
Model Number 639.008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a wire was called for by surgeon for pelvic case; bent wire prior to inserting.The wire was sent in and as a cannulated drill went over it for pre drilling, wire broke.About 50-70mm of wire was unable to be removed from patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The part was not returned for evaluation.Dhr records could not be evaluated.The eef indicated there were no adverse events to the patient.A risk evaluation was conducted (above) and it was found that the observed risk level (low) is within the expected risk level (low).The rep was contacted for additional information and confirmed that the surgeon bent the relevant k-wire before the case.This action may have influenced the noted complaint.Since the observed risk is within the expected risk level, no further actions will be taken at this time.No further evaluation was possible.This evaluation will be reopened if more information becomes available.Based on the evaluation and available information, no cause can be established.The following sections were updated for this supplemental report.B4, g6, h2, h6, h10.

Brand Name
SI-LOK
Common Device Name
SURGICAL DRILL GUIDE, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23407580
Report Number3004142400-2025-00263
Device Sequence Number13030681
Product Code LXH
UDI-Device Identifier00889095150568
UDI-Public00889095150568
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number639.008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown